# SDR ASAA2013050594710

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,794 hours, 6,476 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLUE COWL VALVE OPEN LIGHT FLICKERS CONTINUOUSLY WITH ENGINE ANTI-ICE SWITCH OFF IN FLIGHT.  ACFT GROUNDED.  RESEATED CONNECTOR PLUG ON LT ENGINE COWL TAI VALVE, SHOOK DOWN WIRE BUNDLES FOR VALVE AND FOR PANEL IN COCKPIT, NO FLICKERING NOTED.  RAN ENGINE AND ALSO NO FLICKERING NOTED.  GROUND FUNCTIONAL CHECK OF LT ENGINE COWL ANTI-ICING SYS GOOD IAW AMM 30-12-00-710-801, NO HISTORY LAST 30 DAYS.
